Journal of Jishou University(Natural Sciences Edition) ›› 2022, Vol. 43 ›› Issue (3): 26-31.DOI: 10.13438/j.cnki.jdzk.2022.03.004

• Mathematics • Previous Articles     Next Articles

Relaxed Total Lagrange Duality and Optimality Conditions for the Convex Infinite Programming

ZHENG Qinghui,HU Xingxing,WANG Xianyun   

  1. (College of Mathematics and Statistics,Jishou University,Jishou 416000,Hunan China)
  • Online:2022-05-25 Published:2022-09-06

Abstract: With the properties of subdifferential of functions and some new weaker constraint qualifications,the total duality and optimality condition between the convex infinite optimization problem and its relaxed Lagrange dual problem are established.

Key words: convex infinite programming, optimality condition, relaxed Lagrange duality

WeChat e-book chaoxing Mobile QQ